# SDR UALA2010121604597

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 32,243 hours, 12,993 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 9 RIVETS WITH LIGHTENING STRIKE DAMAGE ON PANEL FWD OF WINDSHIELD LT SIDE. FRAMES 0 THROUGH 4, CL THROUGH Y-675. REPAIRED IAW ALL SRM AND DRAWINGS.
